Classical Solution of the Cauchy Problem for Biwave Equation: Application of Fourier Transform

Victor Korzyuka, Nguyen van Vinh, Nguyen Tuan Minh

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


In this paper, we use some Fourier analysis techniques to find an exact solution to the Cauchy problem for the n-dimensional biwave equation in the upper half-space ℝ n × [0, +∞).

Original languageEnglish
Pages (from-to)630-641
Number of pages12
JournalMathematical Modelling and Analysis
Issue number5
Publication statusPublished - 1 Nov 2012
Externally publishedYes


  • biwave equation
  • Cauchy problem
  • Fourier transform

Cite this